Facebook Pixel

UTI antibiotics working...

By September 28, 2015 - 10:56am
Rate This

I am suffering from a UTI and while I feel better with urination, I am now experiencing more symptoms: back ache, nausea (severe), muscle aches, headaches and malaise. My concern is that my antibiotics may be working for part of the problem while not addressing others. Is this a possibility?

Add a Comment1 Comments

HERWriter Guide

Hi gmhaskins

Thanks for your post!

Your antibiotics may not be fully effective. A UTI that has been caught to late can lead to a kidney infection and these can be quite serious. I suggest you see a doctor to make sure that you don't have a kidney infection. Your back pain and aches need further investigation.

I hope you feel better soon,

September 30, 2015 - 5:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.